• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



At what point if any should I worry?

#1
I know this has been asked many times before (sorry).

TOTM is not the word for it, whilst being on cd my periods have been on for 3 weeks and off for 2 but this time im into my 4th week and see no signs of it stopping, this morning Ive got the tummy aches etc like Ive just started but as I say this is my 4th week being on.

Should i worry and go see doc or just get on with it???
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Anisah

A pound at a time
#2
Ohh good question. Mine have been lasting longer since being on CD too. If it would put your mind at ease go see your doctor. I think they can give you something to make it stop. I am trying to be patient and just let my body do it's thing, but 4 weeks is a long time. You might need iron. Mine is lasting around 2 weeks off for 2 and back again.
 

mandye

Silver Member
#3
Mine stayed regular while on CD but not had one since coming off, over 5 months now:D .I do know a lot of peeps post about totm changing for them while on CD.But think you might go to docs just to put your mind at rest ,sure they will find nothing to worry about just your body reacting to the dramatic changes xx
 
#5
maybe go to the doctor hun just to check it out. cd messed round with mine aswell but seemed to settle after a while least i dont have to worry about them now!!! :D :D !!!!!!!!!!
 

Starlit_Cazza

Restart 3/9/2013
#6
I would go to the docs and just get checked over, especially if they are causing you pain and/or are heavy. The docs can give you some lovely tablets that will reduce the pain and bleeding :)
 

MunchMarie

not so str8 or narrow!!
#7
i would agree - go see the doc you might well become anaemic. Hope you get sorted out soon hon
 
#8
i will make an appointment now, thanks every1.

I just didnt want him to tell me to come off cd, silly i no but ivecome this far didnt want to stop now.
 
#10
Just rung my docs and have got an appointment for 12.30, so best get a shift on and get going.lol
 
#11
Do go to the doc's. I had a 4 week one last year, before I was on any diet, and he gave me a hormone tablet so it stopped in a couple of days. Prolonged periods will make you anaemic. Don't just put up with them.
 

MR2_Owner

Doing Slimming World
#13
I didnt have them for ages before CD, then a month ago I got the first one and it was so heavy - the pains and the clots were huge.

Got another one now (sorry TMI) and it's not so bad but they have always lasted 5 days which is what they used to anyway. I am keeping an eye on mine, but if I go back to my Doc he's the one that wouldnt sign me off to start CD when my BMI was above 40 & as I feel fine plus they havent started to last longer I'm gonna hold fire.

Sorry to ramble in your post hun, if you are at all concerned then go see your doc - as you loose fat the oestrogen gets released back into your blood and thats what causes them to go awol - it should sort itself out over time, however exactly how much time I am not sure.
 
#15
Ive been docs and am going back on wednesday for a ton of blood tests then am seeing doc again on monday to see what the results are.

thankyou every1.xx
 
#16
did he try and talk you out of cd as that is my worry if i go for advice. i have been having totm troubles too, in the first month i had 4 periods even though i am on the pill which is meant to reduce/stop periods!

having said that, it has improved a bit now, and i just have spotting, on and off. but still not right..

i read on another thread that fast weight loss means the body is dropping lots of fat (which has stores of oestrogen in) and can overload your body and confuse it hormonally (if i remember correctly!)
 
#18
No she didnt try and talk me out of it she was lovely and said she would do the blood test before deciding the best action for me.
 


Similar threads